# SDR SWAA2023103015671

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 31,017 hours, 14,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHTS AT 17DEF & 21DEF INOP.  OK TO CONTINUE PER MEL 33-15-02.  R&R BATTERY PACK AND CHARGER ASSY IAW AMM 33-51-06. OPS CHECK GOOD.
